Nonlinear Successive Over-Relaxation.

M.E. Brewster; R. Kannan

Numerische Mathematik (1984)

  • Volume: 44, page 309-316
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Brewster, M.E., and Kannan, R.. "Nonlinear Successive Over-Relaxation.." Numerische Mathematik 44 (1984): 309-316. <>.

author = {Brewster, M.E., Kannan, R.},
journal = {Numerische Mathematik},
keywords = {nonlinear successive over-relaxation; Gauss-Seidel; convergence},
pages = {309-316},
title = {Nonlinear Successive Over-Relaxation.},
url = {},
volume = {44},
year = {1984},

AU - Brewster, M.E.
AU - Kannan, R.
TI - Nonlinear Successive Over-Relaxation.
JO - Numerische Mathematik
PY - 1984
VL - 44
SP - 309
EP - 316
KW - nonlinear successive over-relaxation; Gauss-Seidel; convergence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.